# SDR DL76G011556

- Difficulty date: September 18, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 40,951 hours, 11,032 cycles
- System (JASC): 2561 · Life Jacket
- Part: Cover
- Condition: Torn
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 65 LIFE VEST PROTECTIVE COVERS TORN THROUGH OUT THE CABIN.  REPLACED 65 LIFE VESTS THROUGH OUT THE CABIN AS REQUIRED.
